U.S. doctors online nowAsk doctors free
India
A 26-year-old female asked about a 26-year-old female:

Hello doc. my wife is having mifepristone and start vomiting after 3 hr she starts vomiting . is the pill will be still effective?

1 doctor answer2 doctors weighed in
Dr. Natalie Sieb
Family Medicine 15 years experience
Should be ok: In general, we worry if the vomiting occurs within 30 minutes of taking the mifeprostone and in this case advise to take it again. 3 hours after taking the pill should be long enough to absorb the medication. If she continues to vomit for more than a day after taking the pill, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.